Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: HUGE amounts of ovulation discharge
|Maz123 - Mon Nov 02, 2009 5:02 am||
I always notice a clear stretchy discharge at the time of ovulation but this month there's so much I can feel it falling out, and when I go to the toilet am having to pull it out.
I was taking Cerazette (progesterone only pill) for a year, which I stopped taking a year ago. The first month after stopping taking it I had the same huge amounts of clear, stretchy discharge, which I assumed was to do with a change of hormone levels, or perhaps the mucus plug that's supposed to form with POPs coming out? However at the moment I'm not on any hormone pills so I'm wondering what's going on? Is there something wrong with my hormone levels? I have been feeling really weak, tired and axious recently.
|Debbie Miller, RN - Fri Nov 13, 2009 7:49 pm||
Clear and white discharge without foul odor, pain, itching or other symptoms is considered normal and the amount varies with hormones and with the individual. I would not be alarmed by this even though it may be an inconvenience. If it continues to seem excessive or you develop rash or discomfort, you should talk to your doctor. About a teaspoon a day is considered normal.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.